# SDR REXA2019112651691

- Difficulty date: November 15, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341426
- Condition: Corroded
- Location: Bs 277-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]: CORROSION ON RH POST IN STA. FS= 277 TO FS= 280 AND 11RBL IN COCKPIT DOOR CUT-OUT AREA AT PAX CABIN FWD WET AREA. (W1) (CPAX) 
"SUMMARY: ON NRC. 00297 CORROSION  LEVEL 2, ON RH POST IN STA. FS= 277TO FS= 280 AND 11RBL IN COCKPIT WAS REPAIRED PER CRJ-900 SRM 53-11-10-201-006-A01


"
